| Model Number |
CLK-4 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned as part of the asset return process and upon evaluation, the device would not turn on due to a faulty interlock switch, and the rear panel had a poor appearance.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
Event or Problem Description
The halogen light source, model number clk-4 was returned as part of the asset return process.During routine inspection of the device by olympus, the device would not turn on.There was no procedural or patient involvement associated with this event.This mdr is being submitted to capture the reportable malfunction found during the device evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation, as well as corrections to e1, e2, and e3.Please see updates to e1, e2, e3, h6 and h10.Based on the results of the investigation, it¿s likely the device did not power on due to a faulty interlocking switch.The final root cause of this event was unable to be identified.Olympus will continue to monitor field performance for this device.